# SDR SWIA201127617

- Difficulty date: September 2, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 26,156 hours, 20,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FORWARD EXTERIOR EMERGENCY LIGHT INOPERATIVE.  (FLT 4791)  RELAMPED EMERGENCY LIGHT.
